Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 6, 2022, 2:11 AM EST for 10 counties in Indiana. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2022, 2:11 AM EST (07:11 UTC)
- Expired
- Mar 6, 2022, 2:45 AM EST
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Boone County, IN, Clay County, IN, Clinton County, IN, Fountain County, IN, Hendricks County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 73 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 2:15 AM EST | TSTM WND DMG | 2 Nw Crawfordsville, IN | TREES AND POWER LINES DOWN ACROSS MONTGOMERY CO. TIME ESTIMATED FROM RADAR. |
| Mar 6, 2:40 AM EST | TSTM WND DMG | 1 Se Lebanon, IN | TREES DOWN IN 600 BLOCK OF SOUTH EAST ST. AND 600 BLOCK OF SOUTH EVANS ST. IN LEBANON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 1:03 AM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
091
WUUS53 KIND 060711
SVRIND
INC011-021-023-045-063-107-121-133-165-167-060745-
/O.NEW.KIND.SV.W.0004.220306T0711Z-220306T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
211 AM EST Sun Mar 6 2022
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northern Vigo County in west central Indiana...
Southeastern Fountain County in west central Indiana...
Southwestern Clinton County in central Indiana...
Hendricks County in central Indiana...
Northwestern Clay County in west central Indiana...
Parke County in west central Indiana...
Boone County in central Indiana...
Southern Vermillion County in west central Indiana...
Montgomery County in west central Indiana...
Putnam County in west central Indiana...
* Until 245 AM EST.
* At 210 AM EST, a severe thunderstorm was located 10 miles southwest
of Crawfordsville, moving east at 80 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Ladoga and New Ross around 220 AM EST.
Jamestown and Advance around 225 AM EST.
Thorntown around 230 AM EST.
Other locations in the path of this severe thunderstorm include
Lebanon and Ulen.
This includes the following highways...
Interstate 65 between mile markers 134 and 153.
Interstate 70 between mile markers 1 and 5.
Interstate 74 between mile markers 23 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3980 8753 3992 8719 4010 8719 4025 8643
3975 8637 3942 8753
TIME...MOT...LOC 0710Z 247DEG 72KT 3991 8701
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AU/501 follow-up statement
789
WWUS53 KIND 060734
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
234 AM EST Sun Mar 6 2022
INC045-060743-
/O.CAN.KIND.SV.W.0004.000000T0000Z-220306T0745Z/
Fountain IN-
234 AM EST Sun Mar 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOUNTAIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM EST for
central and west central Indiana.
LAT...LON 3967 8753 3984 8706 3993 8705 4002 8678
4017 8682 4025 8643 3975 8637 3942 8753
TIME...MOT...LOC 0733Z 247DEG 72KT 4010 8643
$$
INC011-021-023-063-107-121-133-165-167-060745-
/O.CON.KIND.SV.W.0004.000000T0000Z-220306T0745Z/
Vigo IN-Clinton IN-Hendricks IN-Clay IN-Parke IN-Boone IN-
Vermillion IN-Montgomery IN-Putnam IN-
234 AM EST Sun Mar 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR NORTHERN VIGO...SOUTHWESTERN CLINTON...HENDRICKS...NORTHWESTERN
CLAY...SOUTHERN PARKE...BOONE...SOUTHERN VERMILLION...SOUTHEASTERN
MONTGOMERY AND PUTNAM COUNTIES...
At 233 AM EST, a severe thunderstorm was located near Lebanon, or 13
miles south of Frankfort, moving northeast at 80 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
northern Vigo, southwestern Clinton, Hendricks, northwestern Clay,
southern Parke, Boone, southern Vermillion, southeastern Montgomery
and Putnam Counties.
This includes the following highways...
Interstate 65 between mile markers 134 and 153.
Interstate 70 between mile markers 1 and 5.
Interstate 74 between mile markers 42 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3967 8753 3984 8706 3993 8705 4002 8678
4017 8682 4025 8643 3975 8637 3942 8753
TIME...MOT...LOC 0733Z 247DEG 72KT 4010 8643
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
AU/50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 1:43 AM EST, 28 minutes earlier.
Area forecast discussion, Mar 6, 1:43 AM EST, 28 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 143 AM EST Sun Mar 6 2022 .Mesoscale Update... Issued at 142 AM EST Sun Mar 6 2022 QLCS is moving into central Indiana from the west at the moment. Storms are being fed from the southwest by 500 J/kg of Mixed Layer CAPE. KIND VAD wind profile shows 70kt winds at 3000FT and 50kt at 2000FT. KIND surface observation had 50kt earlier this morning with weaker convection. Thus, it will not take much to bring severe winds to the surface. Latest radar shows bowing segment approaching the state line. Therefore, feel the threat for severe convection with damaging winds will continue for the next couple of hours at least. Diurnal trend should help lower instability later in the overnight. && .Forecast Update... Issued at 914 PM EST Sat Mar 5 2022 Going forecast is in excellent shape this evening. Gusty winds continue across the area, although as is often the case, have weakened just slightly with the beginnings of PBL stabilization. That said, lapse rates just off the deck remain modestly steep throughout the night and the pressure gradient will tighten somewhat, so expect gustiness to continue and perhaps even increase a bit later tonight, particularly in the context of any showers or embedded thunderstorms which may increase momentum transfer to the surface via downdrafts and precip loading. Ongoing severe convection well to our west has been consolidating into broken lines and should be weakening in diurnal fashion as it encounters a more marginal thermodynamic environment over central Indiana later tonight, but strong dynamics will likely continue to support embedded thunder and perhaps even a few strong storm related wind gusts. Severe threat appears low but cannot be entirely ruled out. && .Short Term...(This evening through Sunday night) Issued at 306 PM EST Sat Mar 5 2022 Initial concern is ongoing fire weather conditions driven by wind and low RH (as low as around 20 percent in some areas). Fine fuels have seen a sufficient period of dry weather to become receptive to fire spread. Conditions should improve this evening as RHs rise again. Deep mixing and momentum transfer has resulted in gusts over 40 mph this afternoon. Sustain winds will potentially strengthening further this evening and tonight as strong compact shortwave trough/surface low and resultant pressure falls cross the Great Lakes. This leads to a bit of a dilemma with regards to the Wind Advisory, and stronger gusts are likely where deeper mixing is occurring across the eastern two thirds of the area this afternoon, but stronger gradient winds will likely be after sunset across the northwest third. Furthermore, there are two other mechanisms of concern tonight across the northwest. 1) generally weak convection (probably mostly absent of lightning) which may locally enhance gusts, and 2) post- frontal steeper low-level lapse rates which may enhance momentum transfer for at least a short period late tonight. We have the advisory covering the evening/overnight wind across roughly the northwest third of the area, which is spatiotemporally where the peak winds are likely. However, the overall message this afternoon through tonight is that strong wind impacts to at least some degree are possible area wide. The potential for severe convection is limited by a few factors. 1) limited instability, 2) poor low-level lapse rates, 3) likelihood that convection will be rooted just above the surface. Current thinking is convection should increase in coverage across Illinois within weakly confluent warm conveyer belt where IVT/precipitable water is maximized. Model soundings suggest a fairly deep saturated low-levels and poor low-level lapse rates with convection likely rooted around or just about 850-mb. This will preclude the interaction of greater buoyancy within the near-surface layer that's highly sheared, fortunately. Nearly all of the CAPE is confined above residual EML within a thin layer yielding just a couple hundred Joules, which may be supportive of lightning. Given very strong winds aloft, some momentum transfer may occur, especially if drier mid levels can interact with modest convection, although the overall thermodynamic profile is not particularly conducive for enhanced gusts. However, if a strong/severe threat with the convection materialized this evening it would be from this process, and would be limited to wind. This threat would be quite limited limited spatially, if it occurs at all. Models/CAMs suggest another forced line of shallow convection with frontal forcing, necessitating lingering low probabilities into the morning. By afternoon, most of the precipitation should be south of us near a slowing front close to the Ohio River. Given the track of the shortwave trough, post-frontal advection should be close to neutral and temperatures will once again be above normal, albeit not as warm as today's record warmth given less warm advection and mixing won't be as deep. Mixing will, however, but sufficient for momentum transfer of the western extent of low-level jet. Although speeds are comparatively less than the core of the low-level jet, gusts in the morning/midday time frame of 25-35 knots are still possible, particularly across northeastern portions of the area. Winds speeds should gradually decrease through the day. Attention then shifts westward with deeper trough approaching, and warm advection/isentropic ascent increasing atop residual front to our south. High confidence rain event tomorrow night with a general trend of QPF maxima within the HREF shifting northward to near/north of the I-70 corridor. This is displaced slightly from the most depressed 6-hr flash flood guidance values and positive 14-day precipitation anomalies, slightly limiting flood potential. However, at the very least, main stem rivers will see a rise from these amounts which will may locally approach 2.00 inches by Monday morning. Will consider a Flood Watch once confidence in spatial details and magnitude increase some. We'll need to watch trends for modest intensity convection forced along the front late Sunday night and Monday morning, given a more northward penetration of the warm sector. This convection could interact with a highly sheared environment, but as of now, instability looks too marginal for our area for concern. Further south, closer to the Ohio River and into Kentucky there may be some low-end severe storm potential, however. && .Long Term...(Monday through Saturday) Issued at 306 PM EST Sat Mar 5 2022 The long term period will start out with rain and some thunderstorms slowly exiting the area as the surface low impacting central Indiana this weekend weakens as it pushes off to the NE. Expect breezy conditions, with gusts of around 25 mph, to continue for the day Monday as an associated upper level jet passes overhead. Behind the low, an expansive surface high will promote dry and quiet weather for much of the mid week. The synoptic pattern will place the region under generally SW upper flow which will help to lead to temperatures near to slightly above normal for most of the week. Towards the end of the week, the large trough sitting over the western half of the CONUS will finally advance eastward. This will bring another system to the area with an associated cold front that is expected to form a line of precipitation. At this time, it looks like the precip will start out as rain which could turn to snow before ending early in the weekend as temperatures drop behind the front. && .Aviation...(06Z TAF Issuance) Issued at 1014 PM EST Sat Mar 5 2022 IMPACTS: * Gusty winds continuing through the night into Sunday. * Low level wind shear early in the period. * Showers and isolated thunderstorms possible overnight. * Brief MVFR ceilings Sunday morning with restrictions returning in showers very late in the period. DISCUSSION: Winds will continue to be strong and gusty out of the southwest ahead of an approaching cold front and line of showers with embedded thunderstorms. While some weakening of this precipitation is anticipated, precipitation is still expected at most of the sites overnight. Will carry VCTS at LAF where convection is most likely to impact, but go with just showers elsewhere. Low level wind shear will be an issue for the first few hours of the period, with 2kft winds of 50-55KT. Surface gusts around 30KT look to strengthen a bit to around 35KT a little later tonight associated with the showers and approaching front. Gusts will drop back into the 20s late tonight into Sunday. MVFR ceilings may develop late tonight into early Sunday before VFR conditions return across the area during the day on Sunday. Restrictions look to return late in the period as additional showers and perhaps thunderstorms move back into the region. && .Fire Weather... Issued at 306 PM EST Sat Mar 5 2022 There are a few factors that raise concern for increased potential for fire spread today. Dry, windy, and warm ambient conditions will exist. RH values could fall just below 30 percent this afternoon in portions of the area, with sustained wind speeds of 15 to 20 mph. Although 14-day precipitation anomalies are just above average over southern Indiana and near average across central Indiana, fine fuels have had adequate time to dry sufficiently to be receptive to fire since greenup has not yet started. Through mid-afternoon at least, limited cloud cover is expected and direct sun will help heat fine fuels, further increasing their receptiveness to fire. We may see an increase in initial attack type fires today as a result. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 AM EST this morning for INZ021-028>031- 035>038-043-044. && Mesoscale...50 Update...Nield Short Term...KH Long Term...BRB Aviation...Nield Fire Weather...BRB
Hazardous weather outlook, Mar 5, 9:18 PM EST, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 918 PM EST Sat Mar 5 2022 INZ021-028>031-035>049-051>057-060>065-067>072-070230- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 918 PM EST Sat Mar 5 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Gusty southerly winds to around 40 mph are possible through tonight, with isolated higher gusts. Use caution if driving, especially on west to east oriented highways. Unsecured outdoor objects may be blown about. A line of showers with isolated to scattered thunderstorms is possible tonight. A severe wind gust cannot be ruled out within any thunderstorm. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An area of potentially heavy rain and isolated thunderstorms will move through Sunday night and Monday. At this time, the axis of heaviest rain is expected over the southern half of central Indiana, roughly along and south of I-70 and along/north of I-64. In this area, 1-3 inches of rain are possible through Sunday night and Monday. This amount of rain could result in flooding of some creeks, streams, and rivers, and possibly isolated flash flooding where rainfall rates are highest across southern counties of central Indiana. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated in the near term, but may be requested tonight and Sunday night if heavy rain and storms materialize. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Mar 6, 12:17 AM EST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1217 AM EST Sun Mar 6 2022
INZ039-046>048-054-055-060545-
Johnson IN-Morgan IN-Hendricks IN-Hancock IN-Hamilton IN-Marion IN-
1217 AM EST Sun Mar 6 2022
...A strong thunderstorm will impact portions of western Hancock,
northeastern Morgan, northwestern Johnson, southeastern Hendricks,
Marion and southeastern Hamilton Counties through 1245 AM EST...
At 1215 AM EST, Doppler radar was tracking a strong thunderstorm over
Mooresville, or 16 miles southwest of Indianapolis, moving northeast
at 75 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Southport around 1225 AM EST.
Greenwood and Beech Grove around 1230 AM EST.
Other locations in the path of this storm include Indianapolis,
Lawrence and Greenfield.
This includes the following highways...
Interstate 65 between mile markers 101 and 123.
Interstate 69 between mile markers 200 and 213.
Interstate 70 between mile markers 59 and 104.
Interstate 74 between mile markers 69 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4001 8586 3994 8586 3994 8582 3972 8570
3970 8578 3970 8595 3966 8595 3952 8647
3974 8655 4006 8589
TIME...MOT...LOC 0515Z 239DEG 66KT 3962 8637
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AU/50Special weather statement, Mar 6, 12:38 AM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1238 AM EST Sun Mar 6 2022
INZ039>042-048-049-060615-
Randolph IN-Henry IN-Madison IN-Delaware IN-Hancock IN-Hamilton IN-
1238 AM EST Sun Mar 6 2022
...A strong thunderstorm will impact portions of Madison, northern
Hancock, Delaware, Randolph, northern Henry and eastern Hamilton
Counties through 115 AM EST...
At 1237 AM EST, Doppler radar was tracking a strong thunderstorm near
Elwood, or 9 miles northwest of Anderson, moving northeast at 70 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of Madison, northern
Hancock, Delaware, Randolph, northern Henry and eastern Hamilton
Counties, including the following locations... Summit Lake State
Park, Ingalls, Fortville, Farmland, Cadiz, Orestes, Union City, Ball
State University, Selma and Gaston.
This includes the following highways...
Interstate 69 between mile markers 212 and 252.
Interstate 70 near mile marker 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3981 8589 4022 8591 4022 8586 4029 8586
4038 8573 4038 8522 4031 8522 4030 8480
4016 8481
TIME...MOT...LOC 0537Z 240DEG 68KT 4020 8581
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AU/50Local storm report, Mar 6, 1:53 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 AM EST SUN MAR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG ATTICA 40.29N 87.25W
03/06/2022 FOUNTAIN IN PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 12:17 AM EST | Special Weather Statement | IND | Hancock, Marion | 28 min |
| Mar 6, 12:38 AM EST | Special Weather Statement | IND | Delaware, Madison, Randolph | 37 min |
| Mar 6, 1:23 AM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Vermillion, Warren | 22 min |
| Mar 6, 1:41 AM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 34 min |
| Mar 6, 1:47 AM EST | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Tippecanoe, Vermillion and 1 more | 43 min |
| Mar 6, 2:27 AM EST | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton | 33 min |
| Mar 6, 2:42 AM EST | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Hendricks, Marion, Montgomery and 2 more | 33 min |
| Mar 6, 2:54 AM EST | Tornado Warning | IND | Boone, Hamilton, Madison | 36 min |
| Mar 6, 3:05 AM EST | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison, Randolph, Tipton | 25 min |
| Mar 6, 3:16 AM EST | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Madison, Marion | 29 min |
| Mar 6, 3:19 AM EST | Tornado Warning | IND | Delaware, Madison | 26 min |
| Mar 6, 3:28 AM EST | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph | 32 min |
| Mar 6, 3:58 AM EST | Severe Thunderstorm Warning | IND | Randolph | 17 min |
| Mar 6, 12:15 PM EST | River Flood Warning | IND | Gibson, Knox | 21 days |
| Mar 6, 12:15 PM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| Mar 6, 6:04 PM EST | Flood Watch | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 19 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.